Translator Disclaimer
March 2010 A note on the sheet numbers of twist-spun knots
Shin Satoh
Hiroshima Math. J. 40(1): 1-15 (March 2010). DOI: 10.32917/hmj/1270645079

Abstract

The sheet number of a $2$-knot is a quantity which reflects the complexity of the knotting in $4$-space. The aim of this note is to determine the sheet numbers of the $2$- and $3$-twist-spun trefoils. For this purpose, we give a lower bound of the sheet number by the quandle cocycle invariant of a $2$-knot, and an upper bound by the crossing number of a $1$-knot.

Citation

Download Citation

Shin Satoh. "A note on the sheet numbers of twist-spun knots." Hiroshima Math. J. 40 (1) 1 - 15, March 2010. https://doi.org/10.32917/hmj/1270645079

Information

Published: March 2010
First available in Project Euclid: 7 April 2010

zbMATH: 1198.57016
MathSciNet: MR2642966
Digital Object Identifier: 10.32917/hmj/1270645079

Subjects:
Primary: 57Q45
Secondary: 57Q35

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.40 • No. 1 • March 2010
Back to Top